I have been battling my problem for a long time. I went to my gp finally about a year ago, I told him I was so tired all of the time, needed to sleep constantly, got dizzy, got hot and felt faint, just a total lack of energy. He gave me a bunch of blood tests and came up with chronic fatigue syndrome, because i had tested positive for Eptien Barr virus. I wasn't comfortable with his diagnosis so I got a second opinion, after more blood tests that doctors diagnosis was dysthymia a form of chronic depression. I do not feel depressed and after six months of taking effexor I do not feel better. Is there anyone out there with similar experiences or knowledge of either one of these conditions? I feel like i'm going to go crazy if i don't get some energy soon. I am only 26 and 96.
Any input is appreciated
Have you been tested for being Anemic? That can make you feel the way you do too. Also if your weight is only 96 that will give you low energy. Are you active? If you are then your metabolism could be burning up your energy faster than you are storing whats needed to keep you energized. Only a suggestion: you may or may not be eating enough foods to keep your energy level going so maybe you can talk to a nutristionist or someone who can help. Go back to your doctor even.
I have been tested for anemia, I was anemic alot when i was a kid and again when i was pregnant but tested normal now. I have been tested for everything except maybee a diabetes test and the really off the wall diseases you've never heard of. I mean't to say i'm 26 and feel like i'm 96 in the previous post LOL. I am certainly not 96lbs. Actually I am six foot three inches tall and a norma weight for my height. Do ya think vitamins may help. All of the store brands do not work for me, but i did find a company that claims to have vitamins that are guaranteed to absorb and in result make you feel better. I don't know. Any thoughts?
im sorry you feel like you are 96. LOL. It is definately worth trying to take vitamins and after a few weeks you should feel better. they as far as i know sell vitamins to help improve your energy. i would also try health food stores wich supply better vitamins and might be able to give you better advice. maybe you could also reasearch your symtoms online and get better answers than what your doctors can give you.
I have been tested for Epstein Barr, HHV 6, Coxsackie B4, Chlamydia Pnemonia all POSITIVE and elevated. So far I have been diagnosed with Chronic Fatigue/Fibromyalgia, POTS (post osterial tachycardia syndrome) and Depression. Check out my stuff to see if we have any common symptoms. Im 30 and feel 96 so I totally get you.
i forgot to say - this whole sickness started with crazy hot sweating for me.
The Post Osterial Tachycardia or POTS is what causes my dizziness. When I stand up I get dizzy like a head rush times 10!! I hate it, I have even had to grab on to stuff to not fall and have lost vision temporarly when Im dizzy. I had a tilt table test to diagnose the POTS. Basically my pulse jumps when I stand up and my blood pressure drops way low. The first answer was thermo tabs (salt) but my body was not absorbing the salt so they added steroids, then the dizzy was gone but my breasts started to hurt to the point of not wanting to be touched at all for fear of an accidental bump to the breast not easy with kids around. My depression also seemed to be affected by the steroids. So I went off the salt and steroids and started to feel better right away but the uninvited visitor was back. DIZZINESS! I happen to have my EBV test right after that and I heard that Steroids and Antibiotics are bad for people with EBV - it can make it go crazy and elevate it??? Do you know if that is true or not? So at this point Im taking a blood pressure medication that lowers my blood pressure which is a test because I dont need all of my blood pressure to go down just my pulse when standing, you cant really tell a pill what to do that specifically. It seems to help the dizziness a little but not as well as the previous salt/steroid combo which i dont want to go back to.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.